×

Found 264 Documents (Results 1–100)

100
MathJax

Unique solvability in the Lavrent’ev-Bitsadze model for two problems of weakly supersonic symmetric flow with detached shock wave past a wedge. (English. Russian original) Zbl 1456.76072

Differ. Equ. 56, No. 12, 1587-1593 (2020); translation from Differ. Uravn. 56, No. 12, 1634-1640 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear nonhomogeneous elliptic problems. (English) Zbl 1444.35075

Dutta, Hemen (ed.) et al., Current trends in mathematical analysis and its interdisciplinary applications. Cham: Birkhäuser. 647-713 (2019).
MSC:  35J62 58E05
PDF BibTeX XML Cite
Full Text: DOI

An analogue of Pontryagin’s maximum principle in problems of minimization of multiple integrals. (English. Russian original) Zbl 1388.49025

Izv. Math. 81, No. 5, 973-984 (2017); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 81, No. 5, 92-104 (2017).
MSC:  49K20 49Q20 70H05
PDF BibTeX XML Cite
Full Text: DOI

Infinite-horizon optimal control in the discrete-time framework. (English) Zbl 1283.49001

SpringerBriefs in Optimization. New York, NY: Springer (ISBN 978-1-4614-9037-1/pbk; 978-1-4614-9038-8/ebook). vii, 126 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification